# SDR CALA2015012393004

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 70,345 hours, 8,139 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN ACCORDANCE WITH A CHECK, SEAT 9 LT, LIGHT INOPERATIVE.  REPLACED FWD EMERGENCY EXIT LIGHT ASSEMBLY ON THE SLEEPER SEAT PARTITION.
